# SDR 2006UALA01040

- Difficulty date: May 27, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 64,023 hours, 7,971 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#3 LEFT EXTERIOR EMERGENCY LIGHT BOTH LAMPS INOP.
